Alert archive / Georgia / River Flood Warnings in 2019

River Flood Warning 224, NWS Atlanta, GA

December 22, 2019Dade County, Georgia; Hamilton County, Tennessee

NWS Atlanta, GA issued this river flood warning at Dec 22, 2019, 8:05 PM EST for Dade County, Georgia; Hamilton County, Tennessee. It took effect at Dec 23, 2019, 1:17 AM EST. It was in force for 27 hr.

The area

The outline as issued.

The facts

Issued
Dec 22, 2019, 8:05 PM EST (01:05 UTC)
In effect from
Dec 23, 2019, 1:17 AM EST
Expired
Dec 24, 2019, 4:34 AM EST
In force
27 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Dade County, GA, Hamilton County, TN

The radar

The Northeast Alabama radar (KHTX), 58 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Lookout Creek near New England (ENGG1). The gauge peaked at 16.13 ft at Dec 23, 2019, 9:00 AM EST.

actionminormoderate5101512/2312/2412/25
Action stage
10 ft
Minor stage
12 ft
Moderate stage
17 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03568933, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

492 
WGUS42 KFFC 230105
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
805 PM EST Sun Dec 22 2019

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Lookout Creek near New England affecting Dade and Hamilton 
  Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC083-TNC065-231504-
/O.NEW.KFFC.FL.W.0224.191223T0930Z-191224T0027Z/
/ENGG1.1.ER.191223T0930Z.191223T1200Z.191223T1827Z.UU/
805 PM EST Sun Dec 22 2019

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Lookout Creek near New England.
* From late tonight until Monday evening.
* At 7PM Sunday the stage was 6.4 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 12 feet.
* Forecast to rise above flood stage by early tomorrow and continue 
  to rise to near 13 feet by tomorrow morning. The river is forecast to fall 
  below flood stage by tomorrow early afternoon.
* At 12 feet...Flood stage is reached and minor flooding begins,
  including Sells Lane in Trenton...Mason Road near Rising Fawn...
  and Creek Road near New England. Minor flooding of pasture and
  grazing land begins along the flood plain, including downstream
  in the Tiftona area.
* At 13 feet...Minor flooding expands along Sells Lane in 
  Trenton...Mason Road near Rising Fawn...and Creek Road near New 
  England. All these roads will be closed. Also minor flooding 
  expands much further downstream as the creek crosses the Tennessee 
  border into the Tiftona area.
  

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$
5 follow-up statements
371 
WGUS82 KFFC 230618
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
118 AM EST Mon Dec 23 2019

...The Flood Warning continues for the following rivers in Georgia...
 
  Lookout Creek near New England affecting Dade and Hamilton 
  Counties 

 
GAC083-TNC065-232018-
/O.EXT.KFFC.FL.W.0224.191223T0617Z-191224T0027Z/
/ENGG1.1.ER.191223T0543Z.191223T1200Z.191223T1827Z.UU/
118 AM EST Mon Dec 23 2019

...Flood Warning extended until this evening...The Flood Warning 
continues for
  The Lookout Creek near New England.
* At 100 AM Monday the stage was 12.2 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 12.0 feet.
* The river will continue rising to near 13.0 feet this morning. 
  The river will fall below flood stage this afternoon.
* At 13.0 feet...Minor flooding expands along Sells Lane in 
  Trenton...Mason Road near Rising Fawn...and Creek Road near New 
  England. All these roads will be closed. Also minor flooding 
  expands much further downstream as the creek crosses the Tennessee 
  border into the Tiftona area.

  

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$
231 
WGUS82 KFFC 230819
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
319 AM EST Mon Dec 23 2019

...The Flood Warning continues for the following rivers in Georgia...
 
  Lookout Creek near New England affecting Dade and Hamilton 
  Counties 

 
GAC083-TNC065-232219-
/O.EXT.KFFC.FL.W.0224.000000T0000Z-191224T0304Z/
/ENGG1.1.ER.191223T0543Z.191223T1200Z.191223T2104Z.UU/
319 AM EST Mon Dec 23 2019

...Flood Warning extended until this evening...The Flood Warning 
continues for
  The Lookout Creek near New England.
* Until this evening.
* At 300 AM Monday the stage was 14.1 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 12.0 feet.
* At 13.0 feet...Minor flooding expands along Sells Lane in 
  Trenton...Mason Road near Rising Fawn...and Creek Road near New 
  England. All these roads will be closed. Also minor flooding 
  expands much further downstream as the creek crosses the Tennessee 
  border into the Tiftona area.

  

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$
044 
WGUS42 KFFC 231337
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
837 AM EST Mon Dec 23 2019

...Observed Flooding Changed from Minor to Minor Severity for the 
following rivers in Georgia...

...Forecast Flooding Changed from Minor to Moderate Severity for the 
following rivers in Georgia...

  Lookout Creek near New England affecting Dade and Hamilton 
  Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC083-TNC065-240337-
/O.EXT.KFFC.FL.W.0224.000000T0000Z-191225T2000Z/
/ENGG1.2.ER.191223T0543Z.191224T0000Z.191225T1400Z.UU/
837 AM EST Mon Dec 23 2019

...Forecast flooding increased from Minor to Moderate severity...The 
Flood Warning continues for 
 The Lookout Creek near New England.
* Until Wednesday afternoon.
* At 8 AM Monday the stage was 16.3 feet and rising.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 12 feet.
* The river is forecast to continue rising to near 17 feet by this 
  evening, then is expected to fall below flood stage late Wednesday 
  morning.
* At 17 feet...Moderate flooding begins. Several small buildings 
  near the New England hang gliding recreation park begin to flood. 
  Several roads in Dade county will be closed including Sells Lane...
  Mason Road...and Creek Road. The water will be several feet deep on
  portions of these roads. Also moderate flooding will begin 
  downstream as the creek crosses the Tennessee border into the 
  Tiftona area. Several roads near the creek will be flooded and 
  closed.
  

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$
208 
WGUS82 KFFC 232000
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
300 PM EST Mon Dec 23 2019

...The Flood Warning continues for the following rivers in Georgia...
 
  Lookout Creek near New England affecting Dade and Hamilton 
  Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  Turkey Creek near Byromville affecting Dooly County 

  Ocmulgee River near Macon affecting Bibb...Houston...Jones...
  Monroe and Twiggs Counties 

  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 


GAC083-TNC065-240959-
/O.EXT.KFFC.FL.W.0224.000000T0000Z-191224T1026Z/
/ENGG1.1.ER.191223T0543Z.191223T1430Z.191224T0426Z.UU/
300 PM EST Mon Dec 23 2019

...Flood Warning extended until late tonight...The Flood Warning 
continues for
  The Lookout Creek near New England.
* Until late tonight.
* At 2 PM Monday the stage was 15.9 feet and falling.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 12 feet.
* The river is expected to continue to fall to below flood stage by 
  tonight.
* At 15 feet...Minor flooding continues to expand along Sells Lane 
  in Trenton...Mason Road near Rising Fawn...and Creek Road near New 
  England. These roads and other roads with creeks flowing into 
  Lookout Creek will flood causing the roads to be closed. The water 
  will be a few feet deep on portions of these roads. Also minor 
  flooding will continue to expand downstream as the creek crosses 
  the Tennessee border into the Tiftona area.
  

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$

GAC093-240959-
/O.CON.KFFC.FL.W.0225.000000T0000Z-191224T1504Z/
/BVLG1.1.ER.191223T1948Z.191224T0100Z.191224T0904Z.NO/
300 PM EST Mon Dec 23 2019

The Flood Warning continues for
  The Turkey Creek near Byromville.
* From this afternoon until Tuesday morning.
* At 2 PM Monday the stage was 10 feet and rising slowly.
* Minor flooding is occurring and forecast to continue.
* Flood stage is 10 feet.
* Forecast to rise to near 10.2 feet by this evening and fall below 
  flood stage by early tomorrow.
* At 10 feet...Flood stage is reached. Minor flooding of woodlands 
  occurs upstream and downstream from the stream gage on Georgia 
  Highway 90. Portions of creek access roads and low lying areas will
  begin to flood.
  

&&

LAT...LON 3229 8385 3225 8380 3218 8387 3210 8391
      3210 8398 3220 8394             

$$

GAC021-153-169-207-289-240959-
/O.CON.KFFC.FL.W.0226.000000T0000Z-191227T0936Z/
/MACG1.1.ER.191223T2015Z.191226T0600Z.191227T0336Z.NO/
300 PM EST Mon Dec 23 2019

The Flood Warning continues for
  The Ocmulgee River near Macon.
* From late this afternoon until late Thursday night.
* At 3 PM Monday the stage was 18 feet and rising slowly.
* Minor flooding is occuring and forecast to continue.
* Flood stage is 18 feet.
* Forecast to rise to near 18.4 feet by after midnight tomorrow. The 
  river will fall below flood stage by Thursday before midnight.
* At 19 feet...Minor flooding continues. The Macon Greenway 
  Ocmulgee Heritage Trail will begin to flood in areas just north of 
  the Martin Luther King Boulevard bridge. The public should not use 
  this portion of the trail. In addition...the lowest sections of the
  Charles Jones Gateway Park will flood. Portions of agricultural 
  lands well downstream will be under two feet of water.
  

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC091-271-315-240959-
/O.CON.KFFC.FL.W.0223.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.191221T1730Z.191228T0600Z.000000T0000Z.NO/
300 PM EST Mon Dec 23 2019

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* Until further notice.
* At 2 PM Monday the stage was 12.6 feet and rising slowly.
* Minor flooding is occurring and forecast to continue.
* Flood stage is 12 feet.
* The river is forecast to continue rising to near 12.7 feet by early 
  Wednesday morning then begin falling.
* At 13 feet...Minor flooding of lowlands adjacent to the river 
  continue to expand into the flood plain. Flooding of the nearby 
  park and parking lot at the Abbeville boat ramp also expands.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
034 
WGUS82 KFFC 240934
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
434 AM EST Tue Dec 24 2019

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Lookout Creek near New England affecting Dade and Hamilton 
  Counties

 
GAC083-TNC065-241004-
/O.CAN.KFFC.FL.W.0224.000000T0000Z-191224T1026Z/
/ENGG1.1.ER.191223T0543Z.191223T1430Z.191224T0806Z.UU/
434 AM EST Tue Dec 24 2019

The Flood Warning is cancelled for
  The Lookout Creek near New England.
* This takes effect immediately.
* At 400 AM Tuesday the stage was 11.7 feet...and 
  falling.
* Flood stage is 12.0 feet.
* The creek will continue to fall.


&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 22, 6:39 PM EST, 1 hour 26 minutes earlier.

Area forecast discussion, Dec 22, 6:39 PM EST, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
639 PM EST Sun Dec 22 2019

.PREV DISCUSSION... /Issued 253 PM EST Sun Dec 22 2019/

..Afternoon Area Forecast Discussion...

SHORT TERM /Tonight through Monday Night/...

Low pressure is located just south of the Florida panhandle coast.
The low center will move onshore this evening and slowly trek
northeast over southern GA/northern FL through tomorrow. The low
should emerge off the NE FL/SE GA coast Monday night. Widespread
precipitation has overspread the CWA and will continue through
tomorrow, tapering off from NW to SE late tomorrow night.

So far, evening and morning rainfall totals are highest across the
SW portion of the CWA...averaging 1" to 1 3/4". The heavier rainfall
is expected overnight, but light to occasionally moderate rainfall
will continue in the eastern CWA through Monday night. Additional
rainfall totals of 1.5" to 3" are possible, especially within the
watch area. Locally higher amounts are possible. No changes to the
Flood Watch are anticipated.

Will make a slight change to the Wind Advisory and expand it to
cover all the way north to the NC/TN state line. Observations at
elevations above 2500 feet are already reporting gusts to 40+ mph.
Do think gusts to around 35-40 mph are possible tonight at some of
the lower elevations of far north GA and do expect some impacts from
downed trees and some power outages.

NListemaa

LONG TERM /Tuesday through Sunday/...

By Tuesday morning, the low-pressure system bringing the rain and
wind threat to the forecast area will have move eastward over the
Atlantic. While the rains will be over in the forecast area, some
flooding threat will remain as runoff flows into the larger
rivers of central Georgia.

In the wake of the current system, a continental high pressure will
develop by subsidence from upper-level ridging across the
southeastern CONUS within the subtropical jet. The sinking air and
mostly clear skies with this high pressure will cause temperatures
to be unseasonably warm throughout the long term period. Highs will
range from the mid- to upper-60s through the forecast area Tuesday
through Sunday, with some areas in the central Georgia even reaching
the mid-70s toward the back half of the week. All these highs will
be roughly 8-15 degrees above normal for this time of year. Low
temperatures will be even more extreme, reaching only the mid-40s to
start the long term and falling only to mid-50s by the end of the
week as dew points also rise into the mid-50s with moisture
returning into the area from the western Atlantic. These low
temperatures are roughly 12-25 degrees above normal for this time of
year.

The next system to affect the area will form near southern
California on Thursday, as an upper-level low pressure cuts off from
the main upper-level jet. However, major discrepancies exist between
long-term model runs as to the evolution and timing of this system.
the most aggressive, the GFS, has the system rejoining the upper
level flow quickly and developing a surface low in the mid-west and
bringing a cold front through the forecast area next Sunday. Given
the discrepancies though, only chance Pops are currently forecast.

Unfortunately, it won't be a winter wonderland for the holidays but
the weather will be beautiful with warm temperatures, light winds,
and mostly clear skies.

Thiem

&&

.AVIATION...
00Z Update...
A mix of IFR and MVFR cigs this evening should continue to
transition to all IFR through 02-04z. Some cigs as low as 005 are
possible after 04-06z. Borderline MVFR/IFR vsbys can be
expected at times overnight. IFR cigs 006-009 will likely hold
through the balance of the day Monday. Widespread RA can be
expected as well. ENE winds will remain gusty into tonight,
particularly at ATL area sites at 15-25 kts and gusts 25-35kts,
especially through 06z. Gusts should gradually begin to taper to
20-25kts after 12z.

//ATL Confidence...00Z Update...
Medium confidence on all elements.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          43  54  50  67 / 100  90  60   5
Atlanta         44  54  49  65 / 100  70  60   5
Blairsville     44  57  43  66 / 100  90  30   0
Cartersville    45  57  46  67 / 100  80  50   0
Columbus        49  57  51  69 / 100  50  60   5
Gainesville     43  55  48  66 / 100  90  50   5
Macon           48  57  50  67 / 100  70  70   5
Rome            47  57  46  67 / 100  80  40   0
Peachtree City  45  54  49  67 / 100  70  60   5
Vidalia         54  61  53  66 / 100  80  70  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Tuesday morning for the following zones:
Baldwin...Banks...Barrow...Bibb...Bleckley...Butts...Carroll...
Chattahoochee...Clarke...Clayton...Cobb...Coweta...Crawford...
Crisp...DeKalb...Dodge...Dooly...Douglas...Emanuel...Fayette...
Glascock...Greene...Gwinnett...Hall...Hancock...Harris...Heard...
Henry...Houston...Jackson...Jasper...Jefferson...Johnson...
Jones...Lamar...Laurens...Macon...Madison...Marion...
Meriwether...Monroe...Montgomery...Morgan...Muscogee...Newton...
North Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren...
Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson.

Wind Advisory until 7 AM EST Monday for the following zones:
Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...Butts...
Carroll...Catoosa...Chattahoochee...Chattooga...Cherokee...
Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...Dade...
Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel...Fannin...
Fayette...Floyd...Forsyth...Gilmer...Glascock...Gordon...
Greene...Gwinnett...Hall...Hancock...Haralson...Harris...Heard...
Henry...Houston...Jackson...Jasper...Jefferson...Johnson...
Jones...Lamar...Laurens...Lumpkin...Macon...Madison...Marion...
Meriwether...Monroe...Montgomery...Morgan...Murray...Muscogee...
Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach...
Pickens...Pike...Polk...Pulaski...Putnam...Rockdale...Schley...
South Fulton...Spalding...Stewart...Sumter...Talbot...
Taliaferro...Taylor...Telfair...Toombs...Towns...Treutlen...
Troup...Twiggs...Union...Upson...Walker...Walton...Warren...
Washington...Webster...Wheeler...White...Whitfield...Wilcox...
Wilkes...Wilkinson.

&&

SHORT TERM...RW
AVIATION...RW
Hazardous weather outlook, Dec 22, 2:23 PM EST, 5 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
223 PM EST Sun Dec 22 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-231030-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
223 PM EST Sun Dec 22 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A low pressure system will move onshore this evening across the
Florida panhandle and slowly move northeast across southern
portions of Georgia. This system will bring widespread rainfall,
heavy at times, to much of the outlook area. The heaviest rainfall
is expected along and south of Interstates 20 and 85. Amounts will
range from two to four inches with locally higher amounts
possible. Please refer to the Flood Watch /ATLFFAFFC/ for
additional details.

Along with moderate to heavy rainfall, this low pressure system
will also bring some strong, gusty winds. A Wind Advisory has been
issued for portions for much of north and central Georgia. Please
note that with he saturated soils, winds will easily uproot trees
across the area which could then down powerlines. See the
/ATLNPWFFC/ for additional details.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

A flood watch will continue across central and portions of
north Georgia on Monday. There could still be some localized
stronger winds across the area as well.

Otherwise, no hazardous weather is expected Tuesday through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Dec 22, 6:50 PM EST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
650 PM EST SUN DEC 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     NON-TSTM WND GST 3 ESE BLUE MOUNTAIN SHE 34.81N 83.71W
12/22/2019  M36 MPH          TOWNS              GA   MESONET

            MESONET STATION BRSG1 BRASSTOWN.

&&

KS
Local storm report, Dec 22, 6:50 PM EST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
650 PM EST SUN DEC 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     NON-TSTM WND GST 1 WSW PINEFIELD CROSSRO 34.42N 83.47W
12/22/2019  M37 MPH          BANKS              GA   MESONET

            MESONET STATION FW2849 HOMER.

&&

KS
Local storm report, Dec 22, 7:03 PM EST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
703 PM EST SUN DEC 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     NON-TSTM WND GST 2 S GAINESVILLE         34.27N 83.83W
12/22/2019  M37 MPH          HALL               GA   ASOS

            ASOS STATION KGVL GAINESVILLE.

&&

KS
Local storm report, Dec 22, 7:04 PM EST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
704 PM EST SUN DEC 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     NON-TSTM WND GST 3 S SUWANEE             34.01N 84.07W
12/22/2019  M35 MPH          GWINNETT           GA   MESONET

            MESONET STATION GA303 I-85 @ OLD PEACHTREE
            RD, GA.

&&

KS
Local storm report, Dec 22, 7:07 PM EST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
707 PM EST SUN DEC 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     NON-TSTM WND DMG 2 SSE MORROW            33.55N  84.32W
12/22/2019                   CLAYTON            GA   UTILITY COMPANY

            POWER OUTAGE AFFECTING NEARLY 1000 CUSTOMERS DUE TO
            DOWNED TREE(S) IN THE WEYBRIDGE COMMUNITY.

&&

EVENT NUMBER FFC1900795

LUSK
Local storm report, Dec 22, 7:42 PM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
742 PM EST SUN DEC 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     NON-TSTM WND GST 3 ESE BLUE MOUNTAIN SHE 34.81N 83.71W
12/22/2019  M40 MPH          TOWNS              GA   MESONET

            MESONET STATION BRSG1 BRASSTOWN.

&&

KS

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 9:32 AM ESTRiver Flood WarningFFCDooly13 hr
Dec 23, 9:52 AM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs43 hr

Nearby

River Flood Warnings in Georgia, 2019River Flood Warnings in Tennessee, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.